# SDR SWAA2015020436303

- Difficulty date: February 1, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 77,146 hours, 65,433 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 65C33214
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING DOOR EXIT ESCAPE STRAP COVER LOOSE.  SECURED COVER IAW MM.
